RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Anal. Math., 2018, Volume 44, Issue 2, Pages 163–183 (Mi analm6)  

Convergence to zero of exponential sums with positive integer coefficients and approximation by sums of shifts of a single function on the line

P. A. Borodina, S. V. Konyaginb

a Laboratory “Multivariate approximation and applications”, Department of Mechanics and Mathematics, Moscow State University, Moscow 119991, Russia
b Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin Street, Moscow 119991, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.W03.31.0031
The research of both authors was supported by the grant of the Government of the Russian Federation (project 14.W03.31.0031).


DOI: https://doi.org/10.1007/s10476-018-0204-2


Bibliographic databases:

Document Type: Article
Received: 17.01.2018
Revised: 12.05.2018
Accepted:12.05.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/analm6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019